# SDR 68DA

- Difficulty date: February 13, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Aircraft: N68DA
- Make and model: Beech B100
- Aircraft serial: BE14
- Aircraft time: 7,554 hours, 8,411 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, MECHANIC DISCOVERED THAT THE HORIZONTAL STABILIZER SKIN WAS WRINKLED AT THE AFT RT ATTACH PIVOT POINT.
